Beloc Somnolence Side Effect Reports
The following Beloc Somnolence side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Somnolence, can occur, and what you can do about them.
A side effect could appear soon after you start Beloc or it might take time to develop.
|Trichorrhexis, Feeling Cold, Respiratory Disorder, Fatigue, Ecchymosis, Somnolence, Dermatitis Allergic, Gait Disturbance|
This Somnolence side effect was reported by a health professional from TURKEY. A 90-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Beloc Zok (dosage: NA), which was started on NS. Concurrently used drugs: NA. When starting to take Beloc Zok the consumer reported the following symptoms:
|Fall, Gait Disturbance, Somnolence|
This Somnolence Beloc Zok side effect was reported by a health professional from TURKEY on Sep 06, 2010. A male , 90 years of age, weighting 99.21 lb, was treated with Beloc Zok. The patient presented the following health conditions:
This is a Beloc Zok Mite side effect report of a patient (weight:NA) from GERMANY, suffering from the following symptoms/conditions: hypertension,epilepsy, who was treated with Beloc Zok Mite (dosage:NA, start time: Jan 01, 1969), combined with:
Beloc Somnolence Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Beloc Somnolence Reviews
|Mon, 26 Mar 2012|
I have been taking 25 mg of Beloc daily for the past 6 months, after being diagnosed with stress cardiomyopathy or a thrombosis (doctors still aren't sure which) a few days after having a C-section. I was also put on 10 mg of Zestil per day. Soon after beginning these medications, I developed an arrhythmia, which went away after a few months. I also sometimes experienced dizziness due to what I believe was very low blood pressure. I also noticed that, since beginning these medications, I often wake up too early and then have trouble falling back asleep. I just learned that beta-blockers deplete melatonin secretion, and so this may be the cause of my sleep problems. Hence, I am now going to start taking melatonin supplements at night to see if that helps.